# SDR R61A2019100491955

- Difficulty date: September 19, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 40,381 hours, 24,123 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shear Tie
- Part number: 17003857002
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  CORRODED SHEAR CLIP @ FR 16 ST 25R-26R. REMOVED AND REPLACED SHEAR CLIP @ FR16 ST 25R-26R REF SRM 51-40-08, 51-23-06, CPM
51-25-00. A/C REMAINS IN CHECK.
